On the zeros of degree one L-functions from the extended Selberg class

Haseo Ki, Yoonbok Lee

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)23-36
Number of pages14
JournalActa Arithmetica
Volume149
Issue number1
DOIs
Publication statusPublished - 2011 Jul 15

Fingerprint

Selberg Class
Euler Product
Riemann hypothesis
L-function
Zero

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{70edb76766be49569040da63452721bc,
title = "On the zeros of degree one L-functions from the extended Selberg class",
author = "Haseo Ki and Yoonbok Lee",
year = "2011",
month = "7",
day = "15",
doi = "10.4064/aa149-1-2",
language = "English",
volume = "149",
pages = "23--36",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "1",

}

On the zeros of degree one L-functions from the extended Selberg class. / Ki, Haseo; Lee, Yoonbok.

In: Acta Arithmetica, Vol. 149, No. 1, 15.07.2011, p. 23-36.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the zeros of degree one L-functions from the extended Selberg class

AU - Ki, Haseo

AU - Lee, Yoonbok

PY - 2011/7/15

Y1 - 2011/7/15

UR - http://www.scopus.com/inward/record.url?scp=79960175958&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960175958&partnerID=8YFLogxK

U2 - 10.4064/aa149-1-2

DO - 10.4064/aa149-1-2

M3 - Article

AN - SCOPUS:79960175958

VL - 149

SP - 23

EP - 36

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 1

ER -